scroll to top
0

EBSCO Auth Banner

Let's find your institution. Click here.

Advanced Search Results For "STOCHASTIC differential equations"

1 - 10 of 27,657 results for
 "STOCHASTIC differential equations"
Results per page:

Stability Analysis of Stochastic Differential Equation Driven by G-Brownian Motion under Non-Lipschitz Condition.

Publication Type: Academic Journal

Source(s): Mathematical Problems in Engineering. 9/1/2022, p1-16. 16p.

Authors:

Abstract: This paper is devoted to studying the p-th moment exponential stability for a class of stochastic differential equation (SDE) driven by G-Brownian motion under non-Lipschitz condition. The delays considered in this paper are time-varying delays τ i t 1...

View details

Multiradar Joint Tracking of Cluster Targets Based on Graph-LSTMs.

Publication Type: Academic Journal

Source(s): Journal of Sensors. 11/14/2022, p1-20. 20p.

Abstract: The cluster target brings a serious challenge to the traditional multisensor multitarget tracking algorithm because of its large number of members and the cooperative interaction between members. Using multiradar joint tracking cluster target is an alt...

View details

A Stochastic Maximum Principle for a Minimization Problem Under Partial Information.

Publication Type: Academic Journal

Source(s): General Letters in Mathematics (GLM). Jun2022, Vol. 12 Issue 2, p64-74. 11p.

Abstract: In this paper, we establish a stochastic maximum principle for a stochastic minimization problem under partial information. With the Backward stochastic differential equations (in short BSDE's), we establish a sufficient condition of optimality to char...

View details

Analysis of Stochastic Weighted Impulsive Neutral ψ-Hilfer Integro-Fractional Differential System with Delay.

Publication Type: Academic Journal

Source(s): Mathematical Problems in Engineering. 3/19/2022, p1-23. 23p.

Abstract: This paper is devoted to the study of stochastic fractional differential equations. Particularly, we study the existence and uniqueness of solutions of nonlinear stochastic weighted impulsive ψ -Hilfer neutral integro-fractional differential system wit...

View details

NEWTON METHOD FOR STOCHASTIC CONTROL PROBLEMS.

Publication Type: Academic Journal

Source(s): SIAM Journal on Control & Optimization. 2022, Vol. 60 Issue 5, p2996-3025. 30p.

Abstract: We develop a new iterative method based on the Pontryagin principle to solve stochastic control problems. This method is nothing other than the Newton method extended to the framework of stochastic optimal control, where the state dynamics are given by...

View details

Approximate maximum likelihood estimation for one‐dimensional diffusions observed on a fine grid.

Publication Type: Academic Journal

Source(s): Scandinavian Journal of Statistics. Sep2022, Vol. 49 Issue 3, p1085-1114. 30p.

Abstract: We consider a one‐dimensional stochastic differential equation that is observed on a fine grid of equally spaced time points. A novel approach for approximating the transition density of the stochastic differential equation is presented, which is based...

View details

STABILITY OF FRACTIONAL SDEs WITH MARKOV SWITCHING PERTURBED BY TRANSITION RATE MATRICES.

Publication Type: Academic Journal

Source(s): SIAM Journal on Control & Optimization. 2022, Vol. 60 Issue 5, p2835-2858. 24p.

Abstract: This paper is devoted to the study of stability of regime-switching stochastic differential equations (SDEs) driven by fractional Brownian motions with Hurst parameter H∈(0,1) perturbed by the transition rate matrix of Markov chain. When H∈(1/2,1), we ...

View details

The Brown measure of the free multiplicative Brownian motion.

Publication Type: Academic Journal

Source(s): Probability Theory & Related Fields. Oct2022, Vol. 184 Issue 1/2, p209-273. 65p.

Abstract: The free multiplicative Brownian motion b t is the large-N limit of the Brownian motion on GL (N ; C) , in the sense of ∗ -distributions. The natural candidate for the large-N limit of the empirical distribution of eigenvalues is thus the Brown measure...

View details

A Stochastic SEIRS Epidemic Model with Infection Forces and Intervention Strategies.

Publication Type: Academic Journal

Source(s): Journal of Healthcare Engineering. 1/10/2022, p1-19. 19p.

Abstract: The spread of epidemics has been extensively investigated using susceptible-exposed infectious-recovered-susceptible (SEIRS) models. In this work, we propose a SEIRS pandemic model with infection forces and intervention strategies. The proposed model i...

View details

Quadratic BSDEs with two reflecting barriers and a square integrable terminal value.

Publication Type: Academic Journal

Source(s): Palestine Journal of Mathematics. 2022 Special Issue, Vol. 11, p82-91. 10p.

Abstract: We consider a backward stochastic differential equation (BSDE) with two reflecting barriers which generator H(t; !; y; z) has a quadratic growth in its z-variable and a square integrable terminal value. The solutions is constrained to stay between two...

View details
sponsored